Volume 07, Issue 04

 

ارسال های اخیر

  • Linear v{C}ech closure spaces 

    Chacko, T. M.؛ Susha, D. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    In this paper, we introduce the concept of linear v{C}ech closure spaces and establish the properties of open sets in linear v{C}ech closure spaces (Lv{C}CS). Here, we observe that the concept of linearity is preserved by ...

  • Digital cohomology groups of certain minimal surfaces 

    Karaca, I.؛ Ege, O. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    In this study, we compute simplicial cohomology groups with different coefficients of a connected sum of certain minimal simple surfaces by using the universal coefficient theorem for cohomology groups. The method used in ...

  • Algebraic distance in algebraic cone metric spaces and its properties 

    Fallahi, K.؛ Soleimani Rad, G. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    In this paper, we prove some properties of algebraic cone metric spaces and introduce the notion of algebraic distance in an algebraic cone metric space. As an application, we obtain some famous fixed point results in the ...

  • On the solving matrix equations by using the spectral representation 

    Nazari, A. M.؛ Mollaghasemi, S.؛ Bahmani, F. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    ‎The purpose of this paper is to solve two types of Lyapunov equations and quadratic matrix equations by using the spectral representation‎. ‎We focus on solving Lyapunov equations $AX+XA^*=C$ and $AX+XA^{T}=-bb^{T}$ for ...

  • On a new type of stability of a radical cubic functional equation related to Jensen mapping 

    AL-Ali, S. A. A.؛ Elkettani, Y. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    ‎The aim of this paper is to introduce and solve the‎ radical cubic functional equation‎ ‎$‎‎fleft(sqrt[3]{x^{3}+y^{3}}right)+fleft(sqrt[3]{x^{3}-y^{3}}right)=2f(x)‎$.‎ ‎We also investigate some stability and ...

  • A note on spectral mapping theorem 

    Heydarbeygi, Z.؛ Moosavi, B.؛ Shah Hosseini, M. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    This paper aims to present the well-known spectral mapping theorem for multi-variable functions.

  • A new type of Hyers-Ulam-Rassias stability for Drygas functional equation 

    Sirouni, M.؛ ‎Almahalebi, M.؛ ‎Kabbaj, S. (Central Tehran Branch, Islamic Azad University, 2018-11-01)
    In this paper, we prove the generalized Hyers-Ulam-Rassias stability for the Drygas functional equation$$f(x+y)+f(x-y)=2f(x)+f(y)+f(-y)$$ in Banach spaces by using the Brzc{d}ek's fixed point theorem. Moreover, we ...